On reducing a system of equations to a single equation

Gudmund S. Frandsen*, Igor E. Shparlinski

*Corresponding author for this work

Research output: Chapter in Book/Report/Conference proceedingConference proceeding contributionpeer-review

Abstract

For a system of polynomial equations over Qp we present an efficient construction of a single polynomial of quite small degree whose zero set over Qp coincides with, the zero set over Qp of the original system. We also show that the polynomial has some other attractive features such as low additive and straight-line complexity. The proof is based on a link established here between the above problem and some recent number theoretic result about zeros of p-adic forms.

Original languageEnglish
Title of host publicationISSAC 2004 - Proceedings of the 2004 International Symposium on Symbolic and Algebraic Computation
EditorsJaime Gutierrez
Place of PublicationNew York
PublisherAssociation for Computing Machinery (ACM)
Pages163-166
Number of pages4
ISBN (Print)9781581138276
Publication statusPublished - 2004
EventISSAC 2004 - International Symposium on Symbolic and Algebraic Computation - Santander, Spain
Duration: 4 Jul 20047 Jul 2004

Other

OtherISSAC 2004 - International Symposium on Symbolic and Algebraic Computation
CountrySpain
CitySantander
Period4/07/047/07/04

Keywords

  • System of Equations

Fingerprint Dive into the research topics of 'On reducing a system of equations to a single equation'. Together they form a unique fingerprint.

Cite this